# SDR HNAA2012092600971

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- Engine: Pwa PW120A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 201-242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORROSION BETWEEN FRAME X242 AND X201.  REPAIRED IAW RD8-53-3044.  PERFORMED HFEC INSPECTION.  NO DEFECTS NOTED.  APPLIED ALODINE AND EPOXY PRIMER IAW RD8-53-3044.
